# SDR SWAA2013020412285

- Difficulty date: January 24, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N267AT
- Make and model: Boeing 737-76N
- Aircraft serial: 33919
- Aircraft time: 26,559 hours, 11,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 146A9403237
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT REVEAL CRACKED.  REMOVED AND REPLACED REVEAL IAW SRM.
